# SDR SWAA2019061833845

- Difficulty date: May 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A8511
- Condition: Corroded
- Location: Bs 354-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT AND ELECTRONIC BAY INTERCOSTAL CORRODED BETWEEN BS. 354 TO BS. 360, LBL 7.   / R&R WEB IAW SRM AND DWG.
